MathSciNet Relay Station
MathSciNet bibliographic data
MR2057762 93E15 (60H10 93D15 93D25)
Liu, Yun-Gang; Zhang, Ji-Feng Reduced-order observer-based control design for nonlinear stochastic systems. Systems Control Lett. 52 (2004), no. 2, 123–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement